# SDR CALA2025080707414

- Difficulty date: August 4, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 80,846 hours, 35,366 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R FWD DOOR ECAM AFTERT/O TWICE SPORADICALLY.PRESS NORMAL.  ADJUSTMENT OF THE FWD PAX/CREW DOOR.AMM TASK 52-71-00-820-002-A: ADJUSTMENT OF THE PROXIMITY SWITCHES LOCKED FOR FIX..WAS A DIVERSION INTO TPA YESTERDAY FOR THE SAME ISSUE. HAS HISTORY.CONTACT TOMC ONCE POSITIVE FIX IS FOUND. TO CLEAR IREM FOUND R1 DOOR LATCH PROX SWITCH 13WV2 ADJUSTMENT OUT, REMOVED AND INSTALLED AND ADJUSTED A NEW PROX SWITCH 13WVU IAW 52-71-00-820-002-A01, OP CHECKED GOOD NO DEFECT NOTED.
